# SDR MWEA97418

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Bs 914/916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 916 TRACK CHANNELL AND STA 914 NR 4 SEAT TRACK LUG BLENDED OUT OF LIMIT.  MAINT REPAIRED IAW DAC SRM 53-05 FIG 4A.
